Differential and Integral Equations

Dynamic theory of quasilinear parabolic equations. II. Reaction-diffusion systems

Herbert Amann

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 3, Number 1 (1990), 13-75.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371586185

Mathematical Reviews number (MathSciNet)
MR1014726

Zentralblatt MATH identifier
0729.35062

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 58E07: Abstract bifurcation theory 92A09

Citation

Amann, Herbert. Dynamic theory of quasilinear parabolic equations. II. Reaction-diffusion systems. Differential Integral Equations 3 (1990), no. 1, 13--75. https://projecteuclid.org/euclid.die/1371586185


Export citation